MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 18" (45CM) 6-0 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 18" (45CM) 6-0 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J489G
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Investigation summary: it was reported that the device had packaging issues.There was no sample received for analysis.Only a picture of the sample was received for analysis.Upon visual inspection of the picture, an opened foil of product code j489 lot# mez014 and a folder of product code j544 could be observed.However, no conclusion could be reach as the sample was not returned for analysis.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on (b)(6) 2019 and suture was used.It was noted that the wrong suture was inside one pack of box of 12.Outside label says j489 and inside suture says j544.No additional information was provided.

Brand Name
VICRYL SUTURE 18" (45CM) 6-0 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8691279
Report Number2210968-2019-82651
Device Sequence Number13938396
Product Code GAM
UDI-Device Identifier10705031040427
UDI-Public10705031040427
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue NumberJ489G
Device Lot NumberMEZ014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/12/2019
Patient Sequence Number1